Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Lagrangian fibrations on Hilbert schemes of points on K3 surfaces


Author: Justin Sawon
Journal: J. Algebraic Geom. 16 (2007), 477-497
Published electronically: December 6, 2006
MathSciNet review: 2306277
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ \mathrm{Hilb}^gS$ be the Hilbert scheme of $ g$ points on a K3 surface $ S$. Suppose that $ \mathrm{Pic}S\cong\mathbb{Z}C$ where $ C$ is a smooth curve with $ C^2=2(g-1)n^2$. We prove that $ \mathrm{Hilb}^gS$ is a Lagrangian fibration.


References [Enhancements On Off] (What's this?)


Additional Information

Justin Sawon
Affiliation: Department of Mathematics, SUNY at Stony Brook, Stony Brook, New York 11794-3651
Address at time of publication: Department of Mathematics, Colorado State University, Fort Collins, Colorado 80523-1874
Email: sawon@math.sunysb.edu; sawon@math.colostate.edu

DOI: http://dx.doi.org/10.1090/S1056-3911-06-00453-X
PII: S 1056-3911(06)00453-X
Received by editor(s): September 10, 2005
Received by editor(s) in revised form: February 22, 2006
Published electronically: December 6, 2006
Additional Notes: The author is grateful for the hospitality of the Johannes-Gutenberg Universität, Mainz, where this article was written. The author is supported by NSF grant number 0305865.


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website